MathSciNet Relay Station
MathSciNet bibliographic data
MR1944625 (2003m:81072) 81Q50 (33C10 33C80 81R05)
Liboff, Richard L. Complex hyperspherical equations, nodal-partitioning, and first-excited-state theorems in $\Bbb R\sp n$. Internat. J. Theoret. Phys. 41 (2002), no. 10, 1957–1970.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement